Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015 (2015), Article ID 864190, 5 pages
http://dx.doi.org/10.1155/2015/864190
Research Article

On the Study of Oscillating Viscous Flows by Using the Adomian-Padé Approximation

1Division of Mathematics, General Education Center, Chienkuo Technology University, Changhua City 500, Taiwan
2International Wave Dynamics Research Center, National Cheng Kung University, Tainan 701, Taiwan

Received 8 November 2014; Accepted 2 April 2015

Academic Editor: Charalampos Tsitouras

Copyright © 2015 Chi-Min Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chi-Min Liu, “On the Study of Oscillating Viscous Flows by Using the Adomian-Padé Approximation,” Journal of Applied Mathematics, vol. 2015, Article ID 864190, 5 pages, 2015. doi:10.1155/2015/864190